Is this a side effect of taking this medication?
Terazosin is in a group of drugs called alpha-adrenergic blockers. Terazosin relaxes your veins and arteries so that blood can more easily pass through them. It also relaxes the muscles in the prostate and bladder neck, making it easier to urinate. If the penis is more blood filled and engorged then it is possible it may look a bit larger. If you would get an erection or any swelling that is painful, go to the ER for treatment as this can be dangerous.
- Terazosin Information for Consumers
- Terazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2010 • 2 answers
Can side effects appear after taking the drug Crestor 10mg for about 9 months with out any previous?
Posted 16 Feb 2012 • 1 answer
Posted 6 May 2012 • 1 answer
Posted 28 Oct 2014 • 1 answer
Risperdal - Has anyone had this side effect in which penis shrinks to a peanut but testicles are big
Posted 19 Jun 2015 • 2 answers